# SDR SWAA2024073020045

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 70,590 hours, 43,704 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: O

## Discrepancy

FLAMES OBSERVED FROM #1 ENGINE DURING ENGINE START . NO COCKPIT FIRE INDICATIONS. FLAMES EXTINGUISHED AFTER SHUTDOWN<[01] PERFORMED ENG RUN ON #1 ENG NO DEFECTS NOTED GOOD START PER AMM 71-00-00-800-803 FOO
